# SDR UF6A960408

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854AW
- Make and model: Bag ATP
- Aircraft serial: 2028
- System (JASC): 3251 · Steering Unit
- Part: Control Unit
- Part number: 201075005
- Condition: Failed
- Location: Nlg Steering
- Part time: 3,019 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

CWA - FLT 5714 - SEVERE VIBRATION ON TAKEOFF ROLL.  MX REMOVED AND REPLACED STEERING CONTROL MOTOR AND STEERING VALVE. SYSTEM OPS CHECK GOOD.  (M)
